# SDR DL73S950844

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545515
- Condition: Cracked
- Location: Fs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL 0.07 FLOOR BEAM OF THE WING CENTER SECTION IS CRACKED AT STA 663, AND THE UPPER CAP OF THE BEAM IS COMPLETELY CRACKED. THE WEB AND WEB DOUBLER ARE CRACKED APPROXIMATELY 4 INCHES AT THE SAME LOCATION.  THE CRACKS ARE TYPICAL PER BOEING SERVICE BULLETIN REPAIR FOR THIS CONDITION.  THE 65C34537-11 REINFORCING ANGLE COULD NOT BE INSTALLED PER THE SERVICEBULLETIN, SO THE ORIGINAL REINFORCEMENT ANGLE WILL BE REINSTALLED.
